MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-P INDICATOR RED CELLS; ANTI-IGG COATED INDICATOR RED CELLS FOR USE IN SOLID PHASE ASSAYS

IMMUCOR, INC. CAPTURE-P INDICATOR RED CELLS; ANTI-IGG COATED INDICATOR RED CELLS FOR USE IN SOLID PHASE ASSAYS
Catalog Number 0006428
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is expired.Performed a dhr review for capture p indicator red cells lot 226342 for performance in manual capture prior to release.Dhr quality review deemed all specifications as being met and released product to market on 24aug2016.
 
Event or Problem Description
On 04oct2016, a customer reported unexpected platelet crossmatch reactions with capture-p ready indicator cells lot 226342.On (b)(6) 2016, 8 donors samples were tested with one patient sample using capture-p lot p171 and capture p indicator cells lot 226342, and 4 of the 8 donors resulted compatible.On (b)(6) 2016, they tested the same patient sample with 8 different samples from (b)(6) 2016 with capture-p lot p171 and capture p indicator cells lot 226343 and all 8 donors were incompatible.

Brand Name
CAPTURE-P INDICATOR RED CELLS
Common Device Name
ANTI-IGG COATED INDICATOR RED CELLS FOR USE IN SOLID PHASE ASSAYS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6069902
Report Number1034569-2016-00278
Device Sequence Number11179003
Product Code KSF
UDI-Device Identifier10888234001256
UDI-Public10888234001256
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK860017/1
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date09/29/2016
Device Catalogue Number0006428
Device Lot Number226342
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date11/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1